# SDR ASAA0540138

- Difficulty date: February 18, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 26,983 hours, 14,795 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6552878119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFTER ACCESSED LT AFT ENTRY MOPSILL WEB FOUND CORRODED.  BLENDED OUT OF LIMITS, FABRICATED AND INSTALLED NEW WEB BELOW MOPSILL LT AFT ENTRY.  (K)
